# SDR ASAA0540265

- Difficulty date: May 25, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69407124
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE BETWEEN STR 26L AND 25R, B-STA 947 HAS SURFACE CORROSION.  REMOVED FABRICATED AND INSTALLED SHEAR TIE AND CLIP IAW SRM .  (K)
